Volume 17, Issue 2
Kahan's Integrator and the Free Rigid Body Dynamics

Puta Mircea & Casu Ioan

DOI:

J. Comp. Math., 17 (1999), pp. 221-224

Published online: 1999-04

Preview Full PDF 89 1794
Export citation
  • Abstract

Kahan's integrator for the free rigid body dynamics is described and some ofits properties are pointed out.

  • Keywords

Kahan's integrator Free rigid body

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-221, author = {}, title = {Kahan's Integrator and the Free Rigid Body Dynamics}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {2}, pages = {221--224}, abstract = { Kahan's integrator for the free rigid body dynamics is described and some ofits properties are pointed out. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9096.html} }
TY - JOUR T1 - Kahan's Integrator and the Free Rigid Body Dynamics JO - Journal of Computational Mathematics VL - 2 SP - 221 EP - 224 PY - 1999 DA - 1999/04 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9096.html KW - Kahan's integrator KW - Free rigid body AB - Kahan's integrator for the free rigid body dynamics is described and some ofits properties are pointed out.
Puta Mircea & Casu Ioan. (1970). Kahan's Integrator and the Free Rigid Body Dynamics. Journal of Computational Mathematics. 17 (2). 221-224. doi:
Copy to clipboard
The citation has been copied to your clipboard